Volume 3, Issue 2 (November 2004)                   JIRSS 2004, 3(2): 175-218 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kemp R. On the Average Height of b-Balanced Ordered Trees. JIRSS. 2004; 3 (2) :175-218
URL: http://jirss.irstat.ir/article-1-110-en.html
Abstract:   (7270 Views)
An ordered tree with height h is b-balanced if all its leaves have a level l with h − b <= l <= h, where at least one leaf has a level equal to h − b. For large n, we shall compute asymptotic equivalents to the number of all b-balanced ordered trees with n nodes and of all such trees with height h. Furthermore, assuming that all b-balanced ordered trees with n nodes are equally likely, we shall determine the exact asymptotic behaviour of the average height of such a tree together with the variance.
Full-Text [PDF 462 kb]   (2709 Downloads)    

Received: 2011/08/26 | Accepted: 2015/09/12 | Published: 2004/11/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society